# SDR DALA1031325523

- Difficulty date: November 1, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON R4 DOOR THRESHOLD SUPPORT FROM BS 1640 TO BS 1680.  REPAIRED PER SRM 51-40-02 PAGE 2-7.
